# SDR UALA2009062201767

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 71,025 hours, 11,518 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 856LU1
- Part serial: 166970
- Condition: Faulty
- Location: Pitot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AUX PITOT MESSAGE DISPLAYED AFTER ENGINE START.  REPLACED L AUX PITOT PROBE.  OP CHECKS OKAY.
